MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

WARSAW ORTHOPEDICS CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068073
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from the health care provider via a manufacturer representative regarding a device used for spinal therapy.It was reported that the catalyst implant was introduced a few months ago (b)(6) 2024) and the revision showed that the cage has collapsed and the expansion is not the same as when it was inserted during surgery.The initial height has not been maintained and this has caused problems in the patient's lordosis and discomfort after implantation.There were no further complications reported regarding the event.Additional information received from manufacturer representative that there is no plan/schedule for the revision surgery.
 
Additional Manufacturer Narrative
G2 - the country of the event is spain h6 - the device was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Radiographic image review performed by dr hoit and the review comments are as per below 1.Magnified lateral xray l5 s1 tlif 2.Magnified lateral xray l5 s1 tlif cage is collapsed in image 1 compared to image 2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21603796
Report Number1030489-2025-01362
Device Sequence Number21124614
Product Code MAX
UDI-Device Identifier00763000246693
UDI-Public00763000246693
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068073
Device Catalogue Number6068073
Device Lot Number1021729W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date03/28/2025
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale